# SDR IPXA2019112049202

- Difficulty date: November 12, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: ADA465219
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER ACC. COMP CIELING AT STA. 6-90 AND RBL 85, SUPPORT WEB IS CRACKED.REMOVED, FABRICATED AND REPLACED WEB IAW DWG. ADA4562 AND SRM 51-35-01. (MINOR)
